# SDR SWAA2012120310156

- Difficulty date: November 27, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546486
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN CRACKED AT UPPER EDGE OF NR 6 SLAT INBOARD AUXILIARY TRACK CUTOUT.  REPAIRED DAMAGE AT RIGHT WING LEADING EDGE NR 6 SLAT AUXILARY TRACK CUTOUT IAW EA 1-A57-273 REV 1.
